# SDR LX52002F00001

- Difficulty date: August 12, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- Engine: Pwa PT6*
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5082017933
- Condition: Cracked
- Location: Nlg Door
- Part time: 1,390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER DOOR SKIN CRACKS, FITTING SUPPORT CRACKS LOCATED AT DOOR LINK ATTACHMENT.  LEFT NOSE LANDING DOOR.  THIS IS THE THIRD AIRCRAFT WITH THIS SAME DAMAGE,  SAME LOCATION.  PROBABLE CAUSE IMPROPER RIGGING FROM MANUFACTURE.
